2nd Bellyqueen Teacher Training

Friday, February 28, 2014
700BQTTFebMar

When:
Fri Feb 28th 6.30pm-9.30pm
Sat Mar 1st 10am-6pm
Sun Mar 2nd 10am-6pm
Sun Mar 2nd 7.30-9.30pm Hafla at Jebon https://www.facebook.com/events/400325673437881/ 

Where: NOLA Studios, 250 West 54th St, 11th Floor, Studio B, btw 7th & 8th Ave, NYC
What: Deepen your practice and understanding of bellydance with this 17 hr training. This course is ideal for serious students, current and aspiring teachers. Participants who pass the written and practical exam will be awarded a Bellyqueen Teacher Training certificate.

Friday 6.30pm-9.30pm:
Bellydance History & Culture Lecture
Where does bellydance come from? How long has it been around? Who are the main pioneers that helped shape this beautiful art form? Dance legend Morocco answers these questions plus a lot more.


Saturday 10am-6.00pm: Foundation Skills, Part 1
10.00-1.30pm: Effective warm ups and important bellydance specific stretches
Postures of different bellydance styles (Oriental, Tribal, World Fusion)
Classroom organization
Teaching using 3 sensory learning modalities: Visual (gestures, mirroring), auditory tools
(verbal cues) and kinesthetic tools (hands on adjustment)
Bellyqueen bellydance foundation vocabulary (Isis, Bastet, Hathor) with Kaeshi Chai
1.30-2.30pm: Break
2.30-4.00pm: Lower torso anatomy to prevent injuries and to clarify & deepen movements, with Lissa Michalak
4.00-6.00pm: Continuation of Bellyqueen bellydance foundation vocabulary and practice teaching with Kaeshi Chai.


Sunday 10.00am-6.00pm
10.00am-1.30pm: Poses galore
36 arms positions & 18 leg positions.
Dynamic transitions & layers.
Music tempos for warm up, drills, cool down.
Effectively teaching different levels, class room eye contact and communication skills.
Practice teaching with Kaeshi Chai
1.30-2.30pm: Break
2.30-4.00pm: Upper torso anatomy to prevent injuries and to clarify & deepen movements with Lissa
4.00-4.30pm: Review
4.30-5.15pm: Practical teaching test (45 minutes)
5.15-6.00pm: Written test (45 minutes)


The Bellyqueen 2014 Teacher Training will be conducted by Bellyqueen director, Kaeshi Chai, anatomy expert, Lissa Michalak and dance legend, Morocco.
KaeshiKaeshi Chai co-founded Bellyqueen, PURE (Public Urban Ritual Experiment) and is a principal dancer with Bellydance Evolution. She has performed and taught all over the world and is an alumni member of the Bellydance Superstars. She has danced with Natacha Atlas, at BAM, Summerstage, and on the TV shows, Conan O’Brian and Blue Peter. She has hosted Tamaly’s Dallal’s Teachers Training for over a decade in NYC, is a 200 hr yoga certified instructor through Yogaworks and has undergone intensives through ACHPER (Australian Council for Health, Physical Education and Recreation), AFAA (Aerobic & Fitness Association of America), SEEDs (Self Esteem and Empowerment through Dance) with Myra Krien, Dancing through Pregnancy, Dances of Oneness with Banefsheh Sayyad, Sacred Circle Dance with Laura Shannon, People’s Improv Theater, ATS with Carolena Nericcio, Level 1 training with Suhaila Salimpour and is currently undergoing RMT (Robbins-Madanes Training) to become a life coach. www.kaeshi.com

Morocco is considered a leader in the field of Middle Eastern dance, is an internationally renown dancer, instructor and author. Since 1964, Morocco has written for several publications in her field and been reprinted in dance, medical and feminist publications internationally. A true pioneer in the field, she taught a 3-credit course in Middle Eastern Dance & Culture at the State Univerity of New York (Purchase, NY) in the mid 1970s. Her recently published 424-page reference book, “You Asked Aunt Rocky: Answers & Advice About RaqsSharqi & Raqs Shaabi” has received numerous 5-star reviews and is fast becoming the go-to book in the field. It has been translated into Chinese and German. www.casbahdance.org

Lissa Michalak has been teaching movement for more than 23 years and is a confirmed anatomy nerd. She is a Middle Eastern dancer and is certified in both mat and equipment through IM=X Pilates, Pilates Institute of America, and the Kane School of Core Integration. Lissa taught teacher trainings at the Kane School before getting certified as a Dynamic Embodiment® practitioner. She is now a practicing Somatic Movement Therapist specializing in musculoskeletal injuries. www.somaticanatomy.com and www.inspirationandexploration.com.


Cost: $275 early bird by February 14th, $375 after.

This intensive was sold out however some spots opened up however two people had to drop out due to some family matters.

Jump on the chance and Sign Up Now!

Required Text Book for the History and Culture Section
“Ask Aunt Rocky” by Morocco.
Bellyqueen Teacher Training students get $10 discount off her $45 book. Please pay $35 plus $7 (shipping and Paypal fees) to morocco@casbahdance.org.
Send her your address and who you want the name you want the book dedicated to. 

Recommended Additional Music Workshop on February 21st, 7-9pm “Essential Rhythms for Dancers by BradMack”

Questions? Please e-mail info@bellyqueen.com

RSVP on Facebook here, https://www.facebook.com/events/632924270084830

BTW, Tamalyn Dallal will also be conducting her annual Teacher’s Training on May 23-26. We recommend that you also sign up for that. http://bellyqueen.com/events/2014-05-23